# SDR ABXA200901090002

- Difficulty date: January 9, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 51,053 hours, 39,438 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL MISSING ON RT WING.  REPLACED RT WING ANTI-ICING DUCT DOOR IAW 767 MM 57-41-58.
